Tylenol Acetaminophen, Extra Strength, 500 mg, for Adults, Caplets 225 ea

Tylenol Extra Strength caplets with 500mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand for pain relief and fever reduction, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength pain reliever has an excellent safety profile and can be used by adults and children 12 years and older.

View our Curbside FAQ page